Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

why do I get genital rash ?

why do i get a rash down there
Tue, 18 Aug 2009
Report Abuse
Question is related to
Diseases and Conditions
  Anonymous's Response
's  Response
Keep your genital area clean and use a soap while bathing. Also wear loose cotton garments for a few days. If it still persists then you may need doctor's help.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Well I recently discovered a rash on my genitals. Particularly on the shaft of my penis, at the base, and just under the tip. They look like pimples of all different sizes. And some have a black circle in the middle of them. They are very painful and developed over a matter of days. I do have sex on a regular basis with my wife but she has never had these. Do you know what this could be?

doctor1 MD

my 2 year old has a severe rash on just his genitals and there is swelling also. The Dr first tried Nystatin and now we are trying Triamcinolone and it still does not seem to be getting any better it is also becoming more painful any ideas as to what this could be?

doctor1 MD

Son is 6yrs old almost 4ft tall and around 55lbs. He has had no rash or anytime of problem. He went to his fathers for the weekend and sat had a rash on his privates from what his father told me. He put rash cream on it. This morning he called and said it was horrible and the skin was peeling of his penis, testicles and crack of bottom! He took him to doctor (which is known for not good service in our small town) He gave him cream and said it was a fungus and should be fine in acouple days! Im so scared and worried I have never seen anything like this and we have never had a rash or any other problem of this nature. Should I be worried? Should I take him to er? Would a fungus cause something like this that fast? I tried to call doctor and could not contact him and my exhusband did not ask many ? s! PLEASE HELP

Recent questions on  Skin rash

doctor1 MD

i have normal itching in my groins and no visible signs of any rashes etc.this gets okay when i apply candid b and then relapses after some time my doctor has suggested Panderm plus now and since it has steroids i wanted to know if it is safe to use this medicine versus a candid B

doctor1 MD

I have been suffering with this rash like blisters that appear to be coming from my hair all over my body especialy my left arm it was after recieving a blood transfusion .I woke up and I had these brown spots like with a crusty look like sores that have been scratched they went up one arm down the other and my legs and torso every 2-3 inches a big round spot .and they just went rampant from there,i have had tests and blood work all say I do not have any thing!!!!??but 4 months latrer after weeks of antibiotics and creams stiill all over my bodynow they seem to be infiltrating in the crevicisis of my hand !!and is becoming very painful I never thought my skin could HURT BUT I AM IN AGONY PLEASE I NEED HELPPPP!!!!!!!!!!!!!!!!!!I AM AT MY END OF THE ROPE NO PLACE TO GO NOBODY TO HELP DOCTORS SAYI DO NOT HAVE ANYTHING

doctor1 MD

hye this is aarohi ..sinse 2 weeks i hv rashes n few bums doctor said its sm kind of skin disease called porpy.he gave 2 ointments prematherin and propySalic NF6 and 2 tablets panthadoc 40mg and azithral 250 mg.bt now i feel prickling inside my stomach and smtimes in body i hv light fever too.plz tell me what is this,

doctor1 MD

My Mother has developed a rash all over her body (ears red and hot also) ... it started one day after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?